Klonopin Rehab

Call 1 (888) 460-6556
any time to discuss treatment options
Get Help Now
  • Use This Format Only: (###) ###-####
  • This field is for validation purposes and should be left unchanged.

Klonopin Addiction

Klonopin addiction is a serious condition that results from prolonged or abusive use of the drug Klonopin. For those who suffer from this addiction, recovery can be a long and difficult road but it is not impossible! There are treatments, rehabilitation and other forms of help for those suffering from Klonopin addiction. If you or someone you know suffers from Klonopin addiction it’s important to seek help right away because an addiction that is left untreated can lead to death.

Call1 (888) 460-6556and get help today!

Klonopin Side Effects

Many side effects can erupt from the long term or abusive use of Klonopin. Some of the side effects that are likely to occur when using Klonopin otherwise known as Clonazepam include confusion, changes in vision, depression, hallucinations and mood changes. Other side effects that could occur but are less severe and usually don’t require immediate attention include dizziness, increased saliva and headache. Not all individuals who use Klonopin will suffer these side effects as for many, Klonopin works well at relieving anxiety and also preventing seizures. More about Klonopin Side Effects.

Need free or low-cost treatment? Find free, state funded or low cost treatment options.

Treatment Options

Klonopin Withdrawal

When Klonopin is abruptly stopped many different side effects may occur, these side effects are known as withdrawal symptoms and may include:

• Headache
• Tremors
• Nausea
• Seizures
• Anxiety
• Irritability
• Insomnia

Klonopin, like other benzodiazepines, can be very effective at helping patients to control many disorders including anxiety and seizures but long term use of this drug can lead to withdrawal symptoms if the drug is no longer available. More about Klonopin Withdrawal.

Klonopin Addiction Symptoms

The first symptom of Klonopin addiction is tolerance. When an individual uses Klonopin for a period of 4 weeks or more it is considered that the patient will likely have some form of Klonopin addiction symptoms. The most common first symptom of Klonopin, tolerance, occurs when the individual requires more of the medication to produce the same effects as the first dose. Tolerance builds over time and can lead to further addiction symptoms and additional problems along the way. The best way to prevent Klonopin addiction symptoms from occurring is to not use the drug except absolutely necessary and as prescribed by a doctor. More about Klonopin addiction symptoms.

Have money or private insurance? If you can afford private treatment call us now:

1 (888) 460-6556

Klonopin Addiction Signs

Probably the most notable sign of any addiction to a benzodiazepine is the withdrawal symptoms that occur when the drug is no longer used. Klonopin addiction can lead to an extreme physical dependence that results in a number of signs and symptoms that are noticeable to both the user and to those around them. Some of the signs to look out for if you think that you or someone you care about may be addicted to Klonopin include:

• Feeling an intense desire for the drug
• Feeling like you “need” the drug to “feel” better or good
• Always maintaining a supply of the drug
• Making sure to have a way to get more if you run out of pills
• Taking part in risky, promiscuous or otherwise dangerous behaviors while on the drug such as driving while taking Klonopin or using other drugs while under the influence
• Focusing time on using the drug or finding more of the drug rather than spending time with friends or family or doing things you used to enjoy
• Stealing, lying or taking part in other illegal activities to get money for more drugs or just to get more drugs

If you think that someone you care about is addicted to any drug, it’s important to seek help immediately. Klonopin addiction is a dangerous and deadly condition that cannot go untreated. More about Klonopin addiction signs.

Klonopin Overdose Symptoms

Various symptoms may become present if an individual has overdosed on Klonopin. Some of the symptoms of Klonopin overdose could be deadly. In a recent study, the US government found that sedative-hypnotics like Klonopin were one of the most frequent drug related causes for emergency room visits, this goes to show how dangerous Klonopin and other drugs like Klonopin really are. The following sypmtoms may be present if an individual overdoses on Klonopin:

• Confusion
• Nausea
• Vomitting
• Coma
• Dizziness
• Labored breathing
• Difficulty staying awake
• Impaired balance, coordination or reflexes

If you believe that someone you care about is overdosing on Klonopin seek immediate medical help by calling 911. More about Klonopin Overdose Symptoms.

Need free or low-cost treatment? Find free, state funded or low cost treatment options.

Treatment Options

Klonopin Abuse Symptoms

Klonopin abuse can be described as the recreational use of Klonopin without the side effects that come with Klonopin addiction. Unfortunately, Klonopin abuse can lead to Klonopin addiction so it’s important to quickly recognize the signs and symptoms of Klonopin abuse so that you can get help for yourself or your loved one early on. More about Klonopin abuse symptoms.